# SDR AU510001803

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: AIR864101
- Condition: Sluggish
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR RETRACTION ACTUATOR SLUGGISH IN OPERATION.  INVESTIGATION CONTINUING.
